RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 158, Number 2, Page 254 (Mi dan30118)  

Поправки к статье “О линейных дифференциальных уравнениях второго порядка” (ДАН, т. 153, № 6, 1963 г.)

A. Yu. Levin


Full text: PDF file (124 kB)


Citation: A. Yu. Levin, “Поправки к статье “О линейных дифференциальных уравнениях второго порядка” (ДАН, т. 153, № 6, 1963 г.)”, Dokl. Akad. Nauk SSSR, 158:2 (1964), 254

Citation in format AMSBIB
\Bibitem{Lev64}
\by A.~Yu.~Levin
\paper Поправки к~статье ``О линейных дифференциальных уравнениях второго порядка'' (ДАН, т.~153, \No~6, 1963~г.)
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 158
\issue 2
\pages 254
\mathnet{http://mi.mathnet.ru/dan30118}


Linking options:
  • http://mi.mathnet.ru/eng/dan30118
  • http://mi.mathnet.ru/eng/dan/v158/i2/p254

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Number of views:
    This page:36
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019